# SDR 97ZZZX1704

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N856KS
- Make and model: Beech F33A
- Aircraft serial: CE1753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: 0024100113
- Condition: Cracked
- Location: Nlg Well
- Part time: 303 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 100-HOUR INSPECTION, CRACK ABOUT 3 INCHES LONG WAS FOUND IN NOSE GEAR WHEELWELL COVER JUST BEHIND NOSE GEAR STRUT.  CAUSE OF CRACK IS UNKNOWN.  PATCHED CRACK WITH SECTION OF A NEW COVER IAW 43.13.
